English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27320/39164
Visitors : 2476510      Online Users : 33
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/37035

Title: Nonoscillatory schemes for kinetic model equations for gases with internal energy states
Authors: Jeng-Yuan Yang;J-C Huang;C. S. Wang
Contributors: 國立臺灣海洋大學:商船學系
Date: 1996
Issue Date: 2015-12-30T06:45:59Z
Publisher: AIAA Journal
Abstract: Abstract:High-order accurate nonoscillatory schemes based on the discrete ordinate method and the characteristic flux difference splitting method are presented for solving the nonlinear Krook-type kinetic model equations for both monatomic gases and gases possessing internal degrees of freedom. The methods are tested for one-dimensional unsteady shock tube flow and for two-dimensional steady rarefied stream past a NACA 0012 airfoil at angles of attack. The computed results are found to be in good agreement both with theoretical solutions from Euler and Navier-Stokes calculations and with experimental results. Comparisons of results using kinetic models for both monatomic and diatomic gases are included.
Relation: 34(10), pp.2071-2081
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/37035
Appears in Collections:[商船學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback